# SDR REXA2019060427773

- Difficulty date: March 27, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N922
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 27,177 hours, 17,910 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Tripler
- Part number: SH6703706123
- Condition: Gouged
- Location: Bs 917-919
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: GOUGE ON PREVIOUS REPAIR TRIPLER IN STA. FS= 917 TO FS= 919.5  NEAR STGR 27 AT FUSELAGE SKIN. (FUS)  SKIN TO STA. FS= 917 TO FS= 919.5 NEAR STGR 27 AT FUSELAGE SKIN  WAS REPAIRED, PER CRJ-900 REO 670-53-00-290 REV.F
